Unimodality of uniform generalized order statistics, with applications to mean bounds

Cramer, Erhard, Kamps, Udo, Rychlik, Tomasz . Annals of the Institute of Statistical Mathematics 2004. 56 (1) :183-192

Locate this article in:

Bibtex

@article{CIS-187977,
  Author = {Cramer, Erhard and Kamps, Udo and Rychlik, Tomasz},
  Title = {Unimodality of uniform generalized order statistics, with applications to mean bounds},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {56},
  Number = {1},
  Year = {2004},
  Pages = {183--192},
  Keywords = {Unimodal distribution, Expectation, uniform sample, nonnegative sample, optimal bound}
}

Similar articles